MathSciNet Relay Station
MathSciNet bibliographic data
MR2020022 20E99 (20G99)
Oh, Hee; Morris, Dave Witte Cartan-decomposition subgroups of ${\rm SO}(2,n)$. Trans. Amer. Math. Soc. 356 (2004), no. 1, 1–38 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement